Works matching DE "INVARIANT manifolds"
Results: 684
Slow manifolds for dynamical systems with non-Gaussian stable Lévy noise.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 3, p. 477, doi. 10.1142/S0219530519500027
- By:
- Publication type:
- Article
Quasi-Chaplygin Systems and Nonholonimic Rigid Body Dynamics.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 215, doi. 10.1007/s11005-006-0069-3
- By:
- Publication type:
- Article
Numerical Calculation of Invariant Manifolds for Maps.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 2, p. 141, doi. 10.1002/nla.1680010205
- By:
- Publication type:
- Article
A Consensus Method for Ancestral Recombination Graphs.
- Published in:
- Journal of Molecular Evolution, 2017, v. 84, n. 2/3, p. 129, doi. 10.1007/s00239-017-9786-8
- By:
- Publication type:
- Article
Exact hydrodynamic manifolds for the linear Boltzmann BGK equation I: spectral theory.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 6, p. 1685, doi. 10.1007/s00161-024-01323-2
- By:
- Publication type:
- Article
Nonradial solutions for a conformally invariant fourth order equation in $$\mathbb {R}^4$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 3, p. 373, doi. 10.1007/s00526-007-0145-2
- By:
- Publication type:
- Article
Geometric analysis of a Hess gyroscope motion.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 2, p. 161, doi. 10.1007/s10958-011-0638-6
- By:
- Publication type:
- Article
Dynamics of a hybrid vibro‐impact nonlinear energy sink.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 7, p. 1, doi. 10.1002/zamm.201800341
- By:
- Publication type:
- Article
Leveraging the Interplanetary Superhighway for Propellant–Optimal Orbit Insertion into Saturn–Titan System.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 11, p. 405, doi. 10.3390/universe10110405
- By:
- Publication type:
- Article
Submanifolds of almost poly-Norden Riemannian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 1, p. 31, doi. 10.3906/mat-1901-58
- By:
- Publication type:
- Article
Some properties on the Baer-invariant of a pair of groups and V<sub>G</sub>-marginal series.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 2, p. 259, doi. 10.3906/mat-1010-86
- By:
- Publication type:
- Article
Best constants in second-order Sobolev inequalities on compact Riemannian manifolds in the presence of symmetries.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 601, doi. 10.3906/mat-0907-115
- By:
- Publication type:
- Article
Slant submanifolds of Kaehler Product Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 1, p. 65
- By:
- Publication type:
- Article
A Connected Sum of Knots and Fintushel-Stern Knot Surgery on 4-manifolds.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 1, p. 87
- By:
- Publication type:
- Article
On Invariant Submanifolds of Riemannian Warped Product Manifold.
- Published in:
- Turkish Journal of Mathematics, 2003, v. 27, n. 3, p. 407
- By:
- Publication type:
- Article
References.
- Published in:
- 2020
- By:
- Publication type:
- Bibliography
Aubry-Mather type at the single resonance.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 208, p. 93
- By:
- Publication type:
- Article
Double resonance: geometric description.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 208, p. 31
- By:
- Publication type:
- Article
Convexity of non-compact carrying simplices in logarithmic coordinates.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1671, doi. 10.1080/10236198.2024.2369215
- By:
- Publication type:
- Article
Evolution maps and symmetry.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 3, p. 355, doi. 10.1080/10236198.2022.2042521
- By:
- Publication type:
- Article
Hyperbolicity of delay equations via cocycles.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 6, p. 922, doi. 10.1080/10236198.2021.1950147
- By:
- Publication type:
- Article
Stable manifolds for difference equations with infinite delay.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 9/10, p. 1266, doi. 10.1080/10236198.2020.1822350
- By:
- Publication type:
- Article
Discretized fast–slow systems near pitchfork singularities.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 7, p. 1024, doi. 10.1080/10236198.2019.1647185
- By:
- Publication type:
- Article
The structure of global attractors for non-autonomous perturbations of discrete gradient-like dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 11, p. 1673, doi. 10.1080/10236198.2016.1234616
- By:
- Publication type:
- Article
Synthesis of an Orbit Tracking Controller for a 2DOF Helicopter based on Sequential Manifolds with Stabilization Time in the Presence of Disturbances.
- Published in:
- Engineering, Technology & Applied Science Research, 2024, v. 14, n. 4, p. 15083, doi. 10.48084/etasr.7512
- By:
- Publication type:
- Article
Arnold diffusion in Hamiltonian systems on infinite lattices.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 8, p. 3333, doi. 10.1002/cpa.22191
- By:
- Publication type:
- Article
A General Mechanism of Diffusion in Hamiltonian Systems: Qualitative Results.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 1, p. 150, doi. 10.1002/cpa.21856
- By:
- Publication type:
- Article
Aspects of invariant submanifolds of a ∫λ-Hsu manifold with complemented frames.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 1, p. 45, doi. 10.32513/tbilisi/1553565625
- By:
- Publication type:
- Article
Preface to the topical issue on applied and nonlinear dynamics: Part II.
- Published in:
- GAMM Mitteilungen, 2023, v. 46, n. 2, p. 1, doi. 10.1002/gamm.202300011
- By:
- Publication type:
- Article
Stationary solutions in applied dynamics: A unified framework for the numerical calculation and stability assessment of periodic and quasi‐periodic solutions based on invariant manifolds.
- Published in:
- GAMM Mitteilungen, 2023, v. 46, n. 2, p. 1, doi. 10.1002/gamm.202300006
- By:
- Publication type:
- Article
Invariant manifolds for difference equations with generalized trichotomies.
- Published in:
- Carpathian Journal of Mathematics, 2022, v. 38, n. 3, p. 819, doi. 10.37193/CJM.2022.03.25
- By:
- Publication type:
- Article
LIE THEOREM ON INTEGRATING FACTOR FOR POLYNOMIAL DIFFERENTIAL SYSTEMS.
- Published in:
- ROMAI Journal, 2013, v. 9, n. 1, p. 123
- By:
- Publication type:
- Article
On Invariant Submanifolds of a Nearly Trans-Sasakian Manifold.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 3, p. 423, doi. 10.1007/s13369-011-0042-z
- By:
- Publication type:
- Article
Invariant Submanifolds of Sasakian Manifolds Admitting Semisymmetric Nonmetric Connection.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/947640
- By:
- Publication type:
- Article
Existence of Periodical Solution for Systems of Nonlinear Difference Equations.
- Published in:
- Naukovi visti NTUU - KPI, 2011, v. 2011, n. 4, p. 7
- By:
- Publication type:
- Article
The Seiberg–Witten invariant conjecture for splice-quotients.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 1, p. 143, doi. 10.1112/jlms/jdn020
- By:
- Publication type:
- Article
On the existence of the Yamabe problem on contact Riemannian manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2017, v. 22, n. 2, p. 101
- By:
- Publication type:
- Article
Warped product submanifolds of cosymplectic manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2008, v. 13, n. 1, p. 55
- By:
- Publication type:
- Article
Module Maps and Invariant Subsets of Banach Modules of Locally Compact Groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 2, p. 253, doi. 10.36045/bbms/1400592623
- By:
- Publication type:
- Article
BIASED MANIFOLD LEARNING FOR VIEW INVARIANT BODY POSE ESTIMATION.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2012, v. 10, n. 6, p. 1, doi. 10.1142/S0219691312500580
- By:
- Publication type:
- Article
A remark on the rigidity of Poincaré–Einstein manifolds.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 5, p. 1247, doi. 10.1007/s11005-018-01146-8
- By:
- Publication type:
- Article
Leaf-Normal Form Classification for n-Tuple Hopf Singularities.
- Published in:
- Communications in Mathematical Physics, 2022, v. 396, n. 2, p. 481, doi. 10.1007/s00220-022-04470-2
- By:
- Publication type:
- Article
The Gibbons–Hawking Ansatz in Generalized Kähler Geometry.
- Published in:
- Communications in Mathematical Physics, 2022, v. 391, n. 2, p. 707, doi. 10.1007/s00220-022-04329-6
- By:
- Publication type:
- Article
Exponentially Small Splitting of Separatrices Associated to 3D Whiskered Tori with Cubic Frequencies.
- Published in:
- Communications in Mathematical Physics, 2020, v. 378, n. 3, p. 1931, doi. 10.1007/s00220-020-03832-y
- By:
- Publication type:
- Article
Whiskered Parabolic Tori in the Planar (n+1)-Body Problem.
- Published in:
- Communications in Mathematical Physics, 2020, v. 374, n. 1, p. 63, doi. 10.1007/s00220-019-03507-3
- By:
- Publication type:
- Article
Emergence of Oscillatory Behaviors for Excitable Systems with Noise and Mean-Field Interaction: A Slow-Fast Dynamics Approach.
- Published in:
- Communications in Mathematical Physics, 2020, v. 373, n. 3, p. 907, doi. 10.1007/s00220-019-03641-y
- By:
- Publication type:
- Article
Invariant Manifolds of Traveling Waves of the 3D Gross-Pitaevskii Equation in the Energy Space.
- Published in:
- Communications in Mathematical Physics, 2018, v. 364, n. 3, p. 981, doi. 10.1007/s00220-018-3189-6
- By:
- Publication type:
- Article
Some Characterizations of Dirac Type Singularity of Monopoles.
- Published in:
- Communications in Mathematical Physics, 2017, v. 356, n. 2, p. 613, doi. 10.1007/s00220-017-2981-z
- By:
- Publication type:
- Article
Oxidation of Self-Duality to 12 Dimensions and Beyond.
- Published in:
- Communications in Mathematical Physics, 2014, v. 329, n. 2, p. 461, doi. 10.1007/s00220-014-1996-y
- By:
- Publication type:
- Article
Symmetric Hyperbolic Trap.
- Published in:
- Mathematical Notes, 2024, v. 116, n. 3, p. 446, doi. 10.1134/S0001434624090050
- By:
- Publication type:
- Article